IJPAM: Volume 102, No. 4 (2015)

STRONGLY $s^*g^*$-CLOSED SETS

K. Kannan$^1$, D. Rajalakshmi$^2$, C.K. Shathyaashree$^3$
$^{1,2,3}$Department of Mathematics
Srinivasa Ramanujan Centre
SASTRA University
Kumbakonam, Tamil Nadu, 612 001, INDIA


Abstract. The main aim of the present paper is to define strongly $s^*g^*$-closed sets and strongly $s^*g^*$-open sets in topological spaces. Moreover we also discuss the relation between the various existing sets and these new sets.

Received: December 19, 2014

AMS Subject Classification: 54A05

Key Words and Phrases: $s^*g$-closed sets, $s^{**}g$-closed sets, strongly $g^*$-closed sets, strongly $s^*g^*$-closed sets

Download paper from here.




DOI: 10.12732/ijpam.v102i4.5 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 102
Issue: 4
Pages: 643 - 652


$s^*g^*$-CLOSED SETS%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).